On the Tensor Product of Field Extensions

( Max 2000 Items )
URI http://shark.lib.kagawa-u.ac.jp/kuir/metadata/28368
Title
On the Tensor Product of Field Extensions
File
Author
著者 FUJITA Kazunori
著者(ヨミ) フジタ カズノリ
著者(別表記)
Publication Title
香川大学教育学部研究報告第Ⅱ部
Publication Title Alternative
MEMOIRS OF THE FACULTY OF EDUCATION KAGAWA UNIVERSITY PART Ⅱ
Volume
65
Issue
1
Start Page
1
End Page
3
Publisher
香川大学教育学部
Published Date
2015-03-31
ISSN
03893057
NCID
AN00038226
Resource Type
Departmental Bulletin Paper
Language
eng
Text Version
publisher
Set
香川大学
Copyright (C) 2009 Kagawa University All rights reserved.